# SDR AALA20141119008

- Difficulty date: November 18, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 390 hours, 48 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING EMER LIGHTS CAME ON BETWEEN ROW 4L RT & 51 RT FOR A SHORT TIME, CYCLED TWICE THEN STAYED OFF.  NO STATUS MSG OR FDE ON ARRIVAL AT GATE.  EMER LIGHTS SYS OPERATION CHECKED IAW AMM 33-51-00-501 UNABLE TO FAULT.  OKAY FOR FURTHER SERVICE.
